MAUDE Adverse Event Report: ARTHREX, INC. RADIOLUCENT RETRACTOR, 38 DEG BLUNT TIP; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. RADIOLUCENT RETRACTOR, 38 DEG BLUNT TIP; ARTHROSCOPE AND ACCESSORIES
Model Number RADIOLUCENT RETRACTOR, 38 DEG BLUNT TIP
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, without the device being returned or any photos provided, the reported event is not confirmed.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.
 
Event or Problem Description
It was reported that the ar-13325 is damaged.

Brand Name
RADIOLUCENT RETRACTOR, 38 DEG BLUNT TIP
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19375497
Report Number1220246-2024-03676
Device Sequence Number7538168
Product Code NBH
UDI-Device Identifier00888867011359
UDI-Public00888867011359
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRADIOLUCENT RETRACTOR, 38 DEG BLUNT TIP
Device Catalogue NumberAR-13325
Device Lot Number85711830
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2021
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown